MathSciNet Relay Station
MathSciNet bibliographic data
MR1897395 35L45 (35A21 35L65 35L67 76L05)
Kong, De-Xing Formation and propagation of singularities for $2\times2$ quasilinear hyperbolic systems. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3155–3179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement